# SDR AALA202511107110

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 45,447 hours, 18,151 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: AA105100
- Part serial: TFB193
- Condition: No Test
- Location: Nr 2 Engine
- Part time: 25,127 hours, 10,596 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT SHORTLY AFTER LEVEL OFF AT FL 320 THEY EXPERIENCED LIGHT WAKE TURBULENCE IMMEDIATELY FOLLOWED BY ECAM ENGINE 2 STALL AND ENGINE 2 N1 BEGAN ROLL BACK BUT RETURNED TO NORMAL WITHIN A FEW SECONDS. THE ECAM THEN SELF CLEARED. ALL ENGINE INDICATIONS WERE NORMAL AFTER THAT. MAINTENANCE FOUND BLEED VALVE SOLENOIDS 7A (AALA202511107110) AND 7C (AALA202511103184) FAILING THE BLEED VALVE CHECK AND REPLACED BOTH OF THEM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
